Prostate Enlargement

The prostate is a small gland located between the bladder and the penis, which commonly gets enlarged in older individuals. The symptoms associated with prostate enlargement are frequent urination, difficulty starting urine, and incomplete bladder emptying.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Do I need to take Arimidex to inhibit high E2 levels?

Query: Hi doctor, I am 30 years old. I just want check whether my T/E2 values are proper not because I am suffering from most of the symptoms of high estrogen levels like enlarged prostate, extreme fatigue, anxiety, muscle loss, belly side fat, loss of libido, knee and joint pains, etc., for more than 10 ...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I would like to inform you that your testosterone is completely normal but not estradiol. The maximum physiological level is 40 pg/ml and the level above this rings alarm bell and should be investigated. T...  Read Full »

Please suggest remedy for enlarged liver.

Query: Hello doctor, My liver is borderline enlarged 155 mm with increased echotexture. There is mild prostatomegaly with insignificant postvoid residual volume. I am currently on Udiliv 300 mg. Kindly suggest some remedy.  Read Full »


Dr. Noushif M

General Surgeon, Medical Gastroenterologist, Surgical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. I need to know regarding your clinical symptoms if any. Did you do any blood tests, blood counts, and liver function tests? For more information consult a general surgeon online --> https://www.icliniq.com/ask-a-doctor-online/general-surgeon  Read Full »

Should I consult a specialist regarding my gallbladder issues?

Query: Hello doctor, I had got an abdomen ultrasound done for other reasons but, the radiologist observed the following 'gallbladder is partially distended and showing few small concretions at the GB neck. Chronic patient of the prostate. Size 47 by 41 by 38 mm, volume 39 cc. Pre-void urine 281 cc, post v...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. How old are you? There is no need to worry. Small concretions are commonly found in the gallbladder. Also, the prostate size is enlarged and it is probably due to a benign prostatic hypertrophy. You should get Serum PSA (prostate-specific antigen) levels done, whi...  Read Full »

How likely is it that the MRI could have missed significant cancer?

Query: Hello doctor, I am a 65-year-old with a very enlarged prostate (approx 100 ccs). I had periodic hematuria. PSA has vacillated between 2.7 and 5. Blind biopsy negative. I had two prostate MRI six months apart, one designated pirad 1 and the second pirad 2. I am on flow max and Finasteride. Based on ...  Read Full »


Dr. Gajanan Bhat

General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. With your description, it is obvious that you have a large prostate with lower urinary tract symptoms, which you are on treatment with Finasteride for more than six months. With this scenario, PSA (prostate-specific antigen) should be read as twice the value that is ...  Read Full »

Is surgery inevitable for an enlarged prostate?

Query: Hi doctor, My father is having enlarged prostate and has to undergo prostatectomy surgery. But, it is getting delayed due to ITP (idiopathic thrombocytopenic purpura). Right now he is under urine catheter. From past 12 days he is using Silodal-D 8 mg. Doctor said that after 20 days the prostate glan...  Read Full »


Dr. Saurabh S Pandya

Urologist

Answer: Hi, Welcome to icliniq.com. Your father was on medication and has history of urine retention in the past. Currently, he is on catheter. Chances of medical management will not be successful. He needs surgery of either TURP (transurethral resection of the prostate) or HoLEP (Holmium laser enucleati...  Read Full »

Can benign prostatic hyperplasia turn into cancer?

Query: Hello doctor, My father aged 54, on USG of whole abdomen shows prostate weight 31 gm. A year back, the prostate weight was 26 gm. He is taking Contiflo Icon 0.4 tablet. The doctor says it is very likely BPH. Can it turn into cancer?  Read Full »


Dr. Devendra

Urologist

Answer: Hello, Welcome to icliniq.com. This prostatic enlargement if suggested to be BPH after examination by an Urologist to be benign then very unlikely to be cancer. Prostate size growth over one year may be falsely positive due to different radiologist performing ultrasound, some variation. And progress...  Read Full »

What is the best medicine to cure prostate enlargement?

Query: Hello doctor, I have the condition of enlargement of the prostate for the last over five years. I am 53 years old. I am taking capsule Urimax 40 mg once in a day and I am able to manage the condition. However, it seems that of late, my libido is negative and the sex life is absolutely zero. Though ...  Read Full »


Dr. Karthik Rajan

Urologist, Andrologist

Answer: Hi, Welcome to icliniq.com. I have gone through your query. The symptoms of BPH (benign prostatic hyperplasia), if severe can have a negative impact on the sexual drive of the person. The medication that you are currently taking, does not have any effect on libido but itself. That said the most li...  Read Full »

What does my test result indicates creatinine urine and protein urine?

Query: Hi doctor, I have my serum creatinine, serum uric acid, creatinine urine and protein urine test done. The result indicates that I have creatinine 1.37, uric acid 9.6, creatinine urine 169.84 and protein urine 31.9. My current medication is Amlovas 5 mg tablet once daily and Seloken XL 50 mg once dai...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. It seems that you are suffering from hypertensive nephropathy. You would need to know and understand that you need strict control of blood pressure and the addition of an agent. I suggest you to take an ACE (angiotensin-converting enzyme) inhibitors like Ramipril, whic...  Read Full »

I am suffering from ED. How to correct it?

Query: Hello doctor, I am suffering from ED and PE, low libido for the past six years. Most of the medication that helps with erection including UpHold, Caverta, Pengra with and without the combination of depressant like Prodep 10 or 20 mg (without any sign of depression) have not helped me. I have even c...  Read Full »


Dr. Surbhi Agrawal

Diabetologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. All the tests done seems to be fine except vitamin D deficiency. It seems that you are now diabetic and diabetes is so closely associated with erectile dysfunction. The treatment depends on the cause of erectile dysfunction. Some of the common causes are, Diabete...  Read Full »

My prostate is boggy, and my semen culture showed E.coli bacteria. What to do?

Query: Hello doctor, I am a 27 years old, and I have been suffering from pain during ejaculation. After ejaculation, I feel severe burning during urination at the tip of the penis, from the past six years. From the past year, at the time of ejaculation, the semen does not come out with force, and it re...  Read Full »


Dr. Devendra

Urologist

Answer: Hello, Welcome to icliniq.com. Post-ejaculatory burning in a young male, which is not relieved by antibiotics, may not be of an infective origin. Do not take any injections in the prostate, as that may worsen the scenario. I suggest you try taking the following. Consult your specialist doctor, dis...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.